# SDR S2YA970028

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210393
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,956 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE/BNA - FLT 1267 - DURING CLIMB-OUT, FLIGHT CREW SET CLIMB POWER AND FOUND LT ENGINE TORQUE FLUCTUATING APPROXIMATELY 200 FEET/POUNDS.  THE CREW NOTIFIED ATC OF THE PROBLEM, DECLARED AN EMERGENCY, AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE GROUND RAN AIRCRAFT AND DUPLICATED THE PROBLEM.  THEY REPLACED THE PROPELLER GOVERNOR DUE TO A STICKING PY BLEED LEVER.  THE AIRCRAFT WAS GROUND RUN AGAIN WITH ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
